The strong consistency of nonlinear regression quantiles estimators
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 451-457
Seung Hoe Choi and Hae Kyung Kim Hankuk Aviation University, Yonsei University
Abstract : This paper provides sufficient conditions which ensure the strong consistency of regression quantiles estimators of nonlinear regression models. The main result is supported by the application of an asymptotic property of the least absolute deviation estimators as a special case of the proposed estimators. Some example is given to illustrate the application of the main result.